| Model Number |
G5S-80C |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the investigation of the device to determine the root cause, the technician observed damage to the device consistent with mishandling.Damage is not consistent with normal wear and tear.The electrode connector will be replaced to remedy the report.The device will be recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device did not detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.